# SDR QXEA200601364

- Difficulty date: May 15, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. CARGO PIT (AFT) - CORROSION ON TOP AND BOTTOM SURFACE (OB FLOOR SKIN) ON IB AND AFT EDGES FROM 19 INCHES FWD TO AFT EDGE OF IB EDGE AND IB EDGE OUT 14 INCHES ALONG AFT EDGE. MAINTENANCE REPAIRED IAW Q400 SRM 51-21-00-350-801, SRM 51-14-00 AND NDTM PART 6, 51-00-04-910-801.
